# SDR CA090206010

- Difficulty date: February 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,166 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40179
- Condition: Deflated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOADING THE AIRCRAFT THE LEFT MAIN TIRE WAS FOUND TO BE FLAT.  THE TIRE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
